# SDR REXA2018031500221

- Difficulty date: March 15, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 23,162 hours, 16,216 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: Avionics Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTE ON THE MAIN AVIONICS BAY DOOR HANDLE AT RADIUS 100 PERCENT FULL SCREEN HEIGHT AROUND SHAFT HOUSING. FAILING NDT.   REMOVED AND REPLACED AVIONICS DOOR HANDLE ASSY IAW SRM 51-42-21-01-001-A01 E, AMM 52-42-03-400-801 A01. OPS CHECKED GOOD.
